# SDR IPXA11M69277

- Difficulty date: September 6, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 68,849 hours, 9,938 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARB2889502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E SLAT TRACK CUT-OUT XOS 891 CRACKED.   REPAIRED RT WING FIXED L/E EXTERIOR SKIN AT OTBD CORNER OF SLAT TRACK CUT-OUT AT STA XOS891 IAW SRM 57-40-02, REPAIR 7, FIG 201.
